# SDR CA040809004

- Difficulty date: August 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,107 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2701 · Control Column Section
- Part: Spacer
- Condition: Loose
- Location: Control Yoke Brg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) YOKE FOUND TO HAVE EXCESSIVE MOVEMENT DURING INSPECTION. SOURCE DETERMINED TO BE LACK OF WELDING AT LT SIDE OF LOWER BEARING CONTROL YOKE SPACER ASSEMBLY TO THE CONTROL YOKE SHAFT ITSELF.  MFG HAS PROVIDED APPROPRIATE DATA TO COMPLETE THE WELDMENTS.
